| Model Number |
FLEXIBLE REAMER SHAFT, 369 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/01/2025, a facility representative reported via (b)(4) that an ar-9091-20 369 mm flexible reamer shaft was cold-welded onto the hudson adapter.This was discovered during a case with no adverse effects on the patient.